# SDR SWIA202156994

- Difficulty date: February 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR MEMBER, FS280.00, FWD FLOOR ANGLE IS CRACKED OUTBOARD ENDS, LBL9 Â€“ RBL9. (MARKED)    (C-CHECK) RO 3/24/2021    REMOVED AND REPLACED FS280.00, FWD FLOOR ANGLE LBL9 Â€“ RBL9 REF. CRJ 200 SRM 51-42-06 AND DWG 600-34017 REV. AD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
